# SDR ASAA2019030428459

- Difficulty date: March 4, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 31,795 hours, 9,215 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SINGLE FMC ON CAPT FMC. GROUNDED - YES. CYCLED A/C POWER. FMC'S OPS CHECK NORMAL PER AMM 34-61-00.
